# SDR 05FDEA02159

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BARREL NUT HOLE LT NR 32 FOUND WITH CORROSION   EXCEEDING LIMITS.  REPAIRED IAW EA1-5510-87597.
